# SDR UALA2011091204942

- Difficulty date: September 10, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 79,098 hours, 12,830 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Adapter
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK FROM THE TOP OF LEFT ENGINE FROM THE FUELING LINES.  MAINT TEXT: DURING FUELING OPERATION, FUEL LEAKING FROM PYLON DRAIN AND IMMEDIATELY OUTBOARD OF FWD PYLON AREA ADJACENT TO L/E SLAT.  FOUND FUEL LEAKING AT INBD FUELING ADAPTER, TIGHTENED ALL BOLTS AND PRESSURIZED FUEL MANIFOLD, ADDED ADDITIONAL 2000 LBS TO VERIFY NO FURTHER LEAKAGE AT MANIFOLD ADAPTER NOR PYLON DRAIN OF L/E AREA.  SECURED PANELS.
